Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 30 June 2007

Fixed Points of Non-expansive Operators on Weakly Cauchy Normed Spaces

Sahar Mohamed Ali

Journal of Mathematics and Statistics, Volume 3, Issue 2, pp. 54–57 · doi.org/10.3844/jmssp.2007.54.57

6,545 accesses4,264 downloads1 citations (Crossref)Metrics
Cite Check for updates

Abstract

We proved the existence of fixed points of non-expansive operators defined on weakly Cauchy spaces in which parallelogram law holds, the given normed space is not necessarily be uniformly convex Banach space or Hilbert space, we reduced the completeness and the uniform convexity assumptions which imposed on the given normed space.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Ali, S. M. (2007). Fixed Points of Non-expansive Operators on Weakly Cauchy Normed Spaces. Journal of Mathematics and Statistics, 3(2), 54–57. https://doi.org/10.3844/jmssp.2007.54.57

Licence
© Science Publications
Issue
Volume 3, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Fixed Points of Non-expansive Operators on Weakly Cauchy Normed SpacesJournal of Mathematics and Statistics · Volume 3, Issue 2 · pp. 54–57 · © Science PublicationsDownload